EconPapers    
Economics at your fingertips  
 

Anonymous and neutral majority rules

Daniela Bubboloni () and Michele Gori

Social Choice and Welfare, 2014, vol. 43, issue 2, 377-401

Abstract: In the standard arrovian framework and under the assumption that individual preferences and social outcomes are linear orders on the set of alternatives, we provide necessary and sufficient conditions for the existence of anonymous and neutral rules and for the existence of anonymous and neutral majority rules. We also determine a general method for constructing and counting these rules and we explicitly apply it to some simple cases. Copyright Springer-Verlag Berlin Heidelberg 2014

Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (19)

Downloads: (external link)
http://hdl.handle.net/10.1007/s00355-013-0787-2 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Anonymous and neutral majority rules (2013) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sochwe:v:43:y:2014:i:2:p:377-401

Ordering information: This journal article can be ordered from
http://www.springer. ... c+theory/journal/355

DOI: 10.1007/s00355-013-0787-2

Access Statistics for this article

Social Choice and Welfare is currently edited by Bhaskar Dutta, Marc Fleurbaey, Elizabeth Maggie Penn and Clemens Puppe

More articles in Social Choice and Welfare from Springer, The Society for Social Choice and Welfare Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:sochwe:v:43:y:2014:i:2:p:377-401